# SDR SWAA2024031354667

- Difficulty date: February 21, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 26,980 hours, 13,191 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241AF FLOOR PANEL FIBERS MISSING.<[01] PANEL 241AF REPLACED; TO BE INSTALLED ON TTG8Q009K2G1 STEPS 15AND 18.;[02] VERIFIED PANEL 241AF REPLACED; VERIFIED TO BE INSTALLED ON TTG8Q009K2G1 STEPS 15AND 18.
